Маринич Олександр Віталійович
доцент

Інформація

Посада: доцент
Науковий ступінь: кандидат фізико-математичних наук
Звання:
Аудиторія: 225
Телефон: 521-32-0
E-mail: marynych@unicyb.kiev.ua
Наукові інтереси: теорія ймовірностей, випадкові процеси, випадкові рекурсії

Академічні нагороди і премії:

1. Грант Президента України для молодих вчених, 2017 р.

2. Премія імені Тараса Шевченка Київського національного університету імені Тараса Шевченка, 2014.

3. Грамота НАН України для молодих вчених за цикл робіт “Граничні теореми для випадкових регенеративних структур”, 2014

4. Грамота НАН України для студентів за наукову роботу “On the number of collisions in beta(2,b)-coalescents”, 2018. 

Читає курси:

1. Алгебра та геометрія, бакалавр, 1-й курс, практичні заняття.

2. Алгебраїчні структури, захист інформації та криптографія, бакалавр, 3-й курс, лекції та практичні заняття.

Публікації:

1. A leader-election procedure using records (with G. Alsmeyer and Z. Kabluchko), to appear in Annals of Probability.

2. Asymptotics of random processes with immigration I: scaling limits (with A. Iksanov and M. Meiners), Bernoulli, 23, no. 2, 1233-1278.

3. Fractionally integrated inverse stable subordinators (with A. Iksanov, Z. Kabluchko and G. Shevchenko), Stochastic Processes and their Applications, 127, no. 1, 80-106. 

4. Functional limit theorems for the number of occupied boxes in the Bernoulli sieve (with G. Alsmeyer and A. Iksanov),  Stochastic Processes and their Applications, 127, no. 3, 995-1017.

5. General Edgeworth expansions with applications to profiles of random trees (with Z. Kabluchko and H. Sulzbach), to appear in Annals of Applied Probability. 

6. Renewal approximation for the absorption time of a decreasing Markov chain (with G. Alsmeyer),  Journal of Applied Probability, 53(3), 765-782.

7. Local universality for real roots of random trigonometric polynomials (with A. Iksanov and Z. Kabluchko), Electronic Journal of Probability, no 68, 1-19.

8. Limit theorems for renewal shot noise processes with eventually decreasing response functions (with A. Iksanov and M. Meiners), Stochastic Processes and their Applications, 124, no.6, 2132-2170. 

9. Lambda-coalescents: a survey (with A. Gnedin and A. Iksanov), Journal of Applied Probability, Special Volume 51A, 23-40.

10. A Generalization of the Erdős–Turán Law for the Order of Random Permutation (with A. Gnedin and A. Iksanov), Combinatorics, Probability and Computing, 21, no. 5, 715-733.


Curriculum Vitae